Abstract:We prove in this note that all bounded traveling waves, in cylinders, of some $N$-dimensional viscous conservation laws are symmetric.
- C. Kenig and F. Merle. Asymptotic stability and Liouville theorem for scalar viscous conservation laws in cylinder, to appear in Comm. Pure Appl. Math.
- C. E. Kenig
- Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637-1514 – and – Institute for Advanced Study, Princeton, New Jersey 08540
- MR Author ID: 100230
- F. Merle
- Affiliation: Université de Cergy-Pontoise, Institut Universitaire de France, 33, boulevard du Port, 95011 Cergy-Pontoise Cedex, France – and – Institute for Advanced Study, Princeton, New Jersey 08540
- MR Author ID: 123710
- Received by editor(s): April 24, 2004
- Published electronically: October 17, 2005
- Additional Notes: The first author was partially supported by the NSF, and at IAS by the von Neumann Fund, the Weyl Fund, the Oswald Veblen Fund and the Bell Companies Fellowship
- Communicated by: David S. Tartakoff
- © Copyright 2005
American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
- Journal: Proc. Amer. Math. Soc. 134 (2006), 697-701
- MSC (2000): Primary 35B40, 35B99, 35L65
- DOI: https://doi.org/10.1090/S0002-9939-05-08412-1
- MathSciNet review: 2180886